# SDR CAL950817

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69826
- Make and model: Doug DC-9-82
- Aircraft serial: 49486
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Ws 194.843
- Part time: 23,020 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A 2 INCH CRACK IN SPLICE DOUBLER AT LEADING EDGE STATION 194.843.  THE SPLICE DOUBLER WAS REPAIRED IAW ECRA 5710-01645.  (M)
